A Mixed Problem for a System of Telegraph Equations: II
Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 500-505
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_4_a7,
author = {V. N. Gol'dberg},
title = {A {Mixed} {Problem} for a {System} of {Telegraph} {Equations:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {500--505},
year = {2003},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_4_a7/}
}
V. N. Gol'dberg. A Mixed Problem for a System of Telegraph Equations: II. Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 500-505. http://geodesic.mathdoc.fr/item/DE_2003_39_4_a7/